MathSciNet Relay Station
MathSciNet bibliographic data
MR1636885 58F11 (28D99 30D05 58F23)
Denker, M.; Mauldin, R. D.; Nitecki, Z.; Urbański, M. Conformal measures for rational functions revisited. Dedicated to the memory of Wiesław Szlenk. Fund. Math. 157 (1998), no. 2-3, 161–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement